# SDR FDEA201202140573

- Difficulty date: February 14, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377, FLOORBEAM HAS CORROSION AND GOUGES RBL 18 TO LBL 11 MAIN CABIN.  ORIG MAT.125 AFTER REWORK L=2.2" W=2" D=0.020.   REMAINING MAT .105 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL   III.  R & R FLOORBEAM IAW SRM 51-40-02.  MAJOR REPAIR.
